Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
14499SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 144/99 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 144 mmHgDBP 99 mmHg
MAP = mmHg
2.Easy
75 kg151 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 75 kg and is 151 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

75 kg151 cm
BMI = kg/m²
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: very limited; moisture: occasionally moist; activity: chairfast; mobility: completely immobile; nutrition: very poor; friction and shear: potential problem. Find the Braden total B.

6–23
B =
4.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: yes; ambulatory aid: holds on to furniture; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: knows own limits. Find the Morse total MFS.

0–125
MFS =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 91% on room air, blood pressure 150/90 mmHg, pulse 50/min, unresponsive, temperature 38.4 °C. Which clinical risk group does the patient fall into? Click it.

RR 12SpO₂ 91%airSBP 150HR 50UT 38.4 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
116?SBPDBPmmHgMAP = 70

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 70 mmHg. A patient’s systolic pressure is 116 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 70 mmHg?

MAP 70 mmHgSBP 116 mmHg
DBP = mmHg

Answer key

  1. 1. MAP = 114 mmHg
  2. 2. BMI = 32.9 kg/m²
  3. 3. B = 11
  4. 4. MFS = 70
  5. 5. high
  6. 6. DBP = 47 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.